# SDR SWAA2024080503699

- Difficulty date: June 20, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: 146A74106
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF LAV SER PNL 145AL. 8-18<[01] REMOVED AND REPLACED NEW DOOR ASSY P/N 146A7410-6 ISSUE TAG JT2322 AS PER B-737-AMM 52-49-07-400-801; TOOL USED BONDING MILLI-OHMMETER C/ID:168696 DUE DATE:21-MAR-25 01 - REMOVED AND REPLACED PER [REFERENCE] 01 - REMOVED AND REPLACED PER [REFERENCE] 01 - REMOVED AND REPLACED PER [REFERENCE];[02] CORRECTED STEP 1. REMOVED AND REPLACED NEW DOOR ASSY P/N 146A7410-6 ISSUE TAG JT2322 AS PER B-737-AMM 52-49-07-400-801; TOOL USED BONDING MILLI-OHMMETER C/ID:168696 DUE DATE:21-MAR-25 IPC 52-49-07-01;[03] VERIFIED STEP 2.
